[صفحه اصلی ]   [Archive]  
:: صفحه اصلي :: درباره نشريه :: آخرين شماره :: تمام شماره‌ها :: جستجو :: ثبت نام :: ارسال مقاله :: تماس با ما ::
:: دوره 10، شماره 4 - ( 6-1398 ) ::
جلد 10 شماره 4 صفحات 463-467 برگشت به فهرست نسخه ها
Bradycardia Caused by interaction of Venlafaxine and Cyclosporine: A case report
چکیده:   (1012 مشاهده)
Background: Selective serotonin reuptake inhibitors (SSRIs) and serotonin-norepinephrine reuptake inhibitors (SNRIs) are prescribed widely for the treatment of depression, anxiety disorders and other psychiatric disorders. Although antidepressants are considered as a safety drug category but unexpected cardiovascular events have been reported as the most serious complications. The aim of this study was to introduce a case presentation on bradycardia due to the drug interference of venlafaxine and cyclosporine.
Case presentation: The patient was a 38-year old woman diagnosed with systemic lupus erythematosus 5 years ago, who was admitted to a general educational hospital in northern Iran due to intensified rheumatologic symptoms and complaining about abdominal pain. Cyclosporine tab were administered to the patient, 50 mg twice daily. Two weeks after the administration of cyclosporine, the level of blood cyclosporine was checked. The patient became bradycardic after starting a single dose of venlafaxine (heart rate 52 ppm). Cardiac assessment showed no reason for bradycardia and it subsided after a drop of venlafaxine.
Conclusion: As a result of the potential adverse drug interactions between cyclosporine and antidepressants such as venlafaxine, physicians should be aware of the possibility of bradycardia in the simultaneous prescription of these drugs in cases.

متن کامل [PDF 497 kb]   (247 دریافت)    
نوع مطالعه: case report | موضوع مقاله: psychiatry
دریافت: ۱۳۹۶/۹/۲۴ | پذیرش: ۱۳۹۷/۱۲/۱ | انتشار: ۱۳۹۸/۷/۳
ارسال نظر درباره این مقاله
نام کاربری یا پست الکترونیک شما:

CAPTCHA



XML   English Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Azizi M, Elyasi F, Niksolat Roodposhti F. Bradycardia Caused by interaction of Venlafaxine and Cyclosporine: A case report. Caspian J Intern Med. 2019; 10 (4) :463-467
URL: http://caspjim.com/article-1-1321-fa.html

Bradycardia Caused by interaction of Venlafaxine and Cyclosporine: A case report. 1. 1398; 10 (4) :463-467

URL: http://caspjim.com/article-1-1321-fa.html



دوره 10، شماره 4 - ( 6-1398 ) برگشت به فهرست نسخه ها
Caspian Journal of Internal Medicine
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4071